# SDR C8GA20090062

- Difficulty date: April 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 59,101 hours, 41,258 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1738- DURING CRUISE OPERATION THE MAIN CARGO DOOR RED LIGHT ILLUMINATED, ON BULKHEAD BOTH VENT DOOR AND HOOK UNLOCKED LIGHTS WERE ILLUMINATED.  POST FLIGHT INSPECTION WAS PERFORMED.  CLEANED AND LUBRICATED DOOR LATCHES AND SWITCHES.  OPERATIONAL AND PRESSURIZATION CHECKS OF THE MAIN DOOR WERE ACCOMPLISHED.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
